# SDR FDEA201107122657

- Difficulty date: July 12, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N642FE
- Make and model: Doug MD-11F
- Aircraft serial: 48485
- Aircraft time: 47,830 hours, 9,742 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2886504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED L/E AT WING STA 467 TELESCOPIC DUCT CUTOUT SKIN SUSPECTED CRACKED.  REPAIR CARRIED OUT IAW SRM 57-40-01, REPAIR 10, FIG 201, REV 47, 51-33-01 AND 51-35-01, REV 47. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.  RT NR 3 SLAT ADJUSTMENT AND TEST CARRIED OUT IAW AMM 27-80-30-5-0, REV 70.0.   TELESCOPIC DUCT LEAK CHECK CARRIED OUT IAW AMM 30-11-01-4, REV 70.0. NO LEAK FOUND.  RT NR 3 SLAT REMOVED & REINSTALLED IAW AMM 27-80-30-4-0, REV 70.0.   TELESCOPIC DUCT REMOVED AND REINSTALLED IAW AMM 30-11-01-4, REV 70.0,  FOUND SATISFACTORY.
